Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 91, NWS Gaylord, MI

October 4, 2016

NWS Gaylord, MI issued this small craft advisory at Oct 4, 2016, 3:27 PM EDT. It took effect at Oct 5, 2016, 8:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2016, 3:27 PM EDT (19:27 UTC)
In effect from
Oct 5, 2016, 8:00 AM EDT
Expired
Oct 6, 2016, 12:00 AM EDT
In force
16 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

336 
WHUS73 KAPX 041927
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
327 PM EDT TUE OCT 4 2016

LSZ321-050330-
/O.NEW.KAPX.SC.Y.0091.161005T1200Z-161006T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
327 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-050330-
/O.NEW.KAPX.SC.Y.0091.161005T1200Z-161006T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
327 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-050330-
/O.NEW.KAPX.SC.Y.0091.161005T1200Z-161006T0400Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
327 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT
EDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT EDT
WEDNESDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
4 follow-up statements
735 
WHUS73 KAPX 050212
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1012 PM EDT TUE OCT 4 2016

LSZ321-051015-
/O.CON.KAPX.SC.Y.0091.161005T1200Z-161006T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1012 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-051015-
/O.CON.KAPX.SC.Y.0091.161005T1200Z-161006T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1012 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-051015-
/O.CON.KAPX.SC.Y.0091.161005T1200Z-161006T0400Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1012 PM EDT TUE OCT 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
MIDNIGHT EDT WEDNESDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
MIDNIGHT EDT WEDNESDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
080 
WHUS73 KAPX 050757
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
357 AM EDT WED OCT 5 2016

LSZ321-051600-
/O.CON.KAPX.SC.Y.0091.161005T1200Z-161006T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
357 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-051600-
/O.CON.KAPX.SC.Y.0091.161005T1200Z-161006T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
357 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-051600-
/O.CON.KAPX.SC.Y.0091.161005T1200Z-161006T0400Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
357 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
924 
WHUS73 KAPX 051447
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1047 AM EDT WED OCT 5 2016

LSZ321-052300-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-161006T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1047 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-052300-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-161006T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1047 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-052300-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-161006T0400Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1047 AM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
844 
WHUS73 KAPX 052017
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
417 PM EDT WED OCT 5 2016

LSZ321-060000-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-161006T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
417 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-060000-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-161006T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
417 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346>348-060400-
/O.CON.KAPX.SC.Y.0091.000000T0000Z-161006T0400Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
417 PM EDT WED OCT 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 3:26 PM EDT, 1 minute earlier.

Area forecast discussion, Oct 4, 3:26 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Gaylord MI
326 PM EDT Tue Oct 4 2016

.SHORT TERM...(This evening and overnight)
Issued at 323 PM EDT Tue Oct 4 2016

...Temperatures continue to rise...

One amplified pattern across central NOAM at this hour, featuring
stout eastern ridging and just as impressive western troughing.
Northern Michigan becoming increasingly centered between these two
features, as despite the amplification, the overall pattern remains
slowly progressive. Off the deck southerly flow strengthening in
response, setting us up for a couple rather warm early October days.
Along with the warmth does come increasing amounts of deep layer
moisture, and when combined with the approach of that western
energy, will likely kick off some showers during the day Wednesday.
Cloud/temperature trends and addressing that Wednesday shower
potential remains the primary forecast challenges in the near term.

Still a tough cloud forecast heading through tonight. With that
said, don't anticipate nearly the cloud cover experienced the last
few night. Moisture progs show plume of most substantial lower/mid
level moisture rotating northeast out of the area as that off the
deck flow strengthens. With that said, not entirely convinced we
don't see some additional lower cloud development with differential
temp advection and forced ascent into the highlands. Sounds like a
good night to simply go partly cloudy and see where trends take us.
May even see some patchy fog in those sheltered areas, although
maintenance of light southeast winds should keep this from being too
big a deal. A mild night by early October standards, with lows only
falling into the mid and upper 50s.

Ridging continues to yield Wednesday as deamplifying shortwave
trough races out into the northern Mississippi Valley and
northwestern Lakes. Attendant weakening "cold" front does the same,
likely falling just short of reaching our area by evening. Nice pre-
frontal moisture plume overspeads the northern Lakes, with H8
dewpoints reaching the lower teens and precipitable water values
going up well over an inch. Forcing is not overly impressive given
weakening front and deamplifying wave, although some left exit upper
jet dynamics do come into play during the afternoon. Still think
there is enough there that, when combined with that deeper moisture,
will drive an area of showers into the area, especially during the
afternoon. Per placement of "better" forcing, greatest coverage and
rain amounts look to be found across the north half of the area.
Just enough cape(0-6km mu cape on the order of several hundred
joules/kg) to continue at least a token thunder mention. Definitely
don't see any severe weather potential given limited instability and
meager mid level lapse rates. Despite increasing clouds and showers,
some morning sun and simple breadth of waa should drive temperatures
up into the lower and middle 70s, which are a good 10 or more
degrees above normal for this time of year.

.LONG TERM...(Wednesday through Tuesday)
Issued at 323 PM EDT Tue Oct 4 2016

Wednesday night through Friday...

High impact weather potential: Chance of thunderstorms Thursday
through Friday morning.

Pattern synopsis/Expected evolution: Amplified ridging continues
across the eastern third of the CONUS this afternoon with longwave
troughing centered over the Intermountain West, aided by 120+ kt jet
streak nosing into southern OR/northern CA. Closed upper-level low
over eastern MT and associated surface low is expected to gradually
push northeastward toward Lake Nipigon through midweek, ultimately
dragging a cold front across the Great Lakes. At the same time,
another wave rounds the base of the Intermountain West trough before
ejecting toward the Great Lakes, providing additional precip chances
across parts of the area Thursday-Saturday.

Wednesday night - Thursday: Weak frontal driven precip continues to
push eastward Wednesday evening. Waning forcing and deep layer
moisture should bring an end to showers from west to east prior to
midnight. Will continue to trim PoPs west of I-75 with chance PoPs
continuing east. Little in the way of instability, combined with a
lack of lingering forcing, have opted to removed inherited thunder
chances from the forecast beyond Wednesday evening. The envelope of
solutions widens on Thursday as a secondary wave takes shape over
the Plains and rides northeastward toward the Great Lakes along a
now washed out cold front that impacted the area on Wednesday.
Nearly all guidance suggests the return of showers; however, the
overall coverage, intensity, and duration remain in question. Will
gradually increase PoPs southwest to northeast during the morning,
but more so during the afternoon hours as southwesterly flow
increases deep layer moisture. MLCAPE values of 150-300 J/kg
combined with pockets of better forcing for ascent warrants a
continued mention of thunder, but remains not all that impressive
through the afternoon hours.

Thursday night - Friday: Northern Michigan lies in a transition zone
between ridging to the east and well-defined troughing over the
northern plains. Waves of moisture and better forcing are expected
traverse the western Great Lakes Thursday night through early Friday
along a stalled frontal boundary with potentially higher rainfall
totals possible across portions of the area. At this point, the
heaviest rainfall is expected to be just west of the area, but a few
locations across far northwest Lower/eastern Upper may be in line
for totals exceeding one inch. As the system continues to slowly
slide east, diminishing precip chances are expected to be the rule on
Friday prior to a secondary cold front crossing the area late in the
day/Friday night with cooler air briefly pooling into the region
for the start the upcoming weekend.

MG

FRIDAY NIGHT THROUGH TUESDAY...

A strung out cold front and possible lake effect processes will
bring some rain chances for the weekend. Cooler air will filter into
the region, dropping temperatures considerably for the weekend. This
drop, while considerable from the warm mid to late week
temperatures, will only bring temperatures back to near normal
levels.

ALM

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 113 PM EDT Tue Oct 4 2016

Low and mid cloud deck will continue to scour out this afternoon,
with VFR conditions expected heading through much of tonight.
Still believe some mvfr cigs will reform during the early morning,
particularly targeting KAPN. Will also be on the lookout for some
river-induced mist to impact KMBL late. Mainly VFR conditions
expected Wednesday morning with an increasing mid level cloud
deck out ahead of an approaching cold front. Mostly light
southeast winds to continue.

&&

.MARINE...
Issued at 323 PM EDT Tue Oct 4 2016

Southeast winds will continue to pick up in speed tonight,
with winds become south and further increasing on Wednesday. SCA
conditions look increasingly likely on many of the nearshore waters
Wednesday. Winds go light southwest Wednesday night as the pressure
gradient relaxes, with light winds continuing right through Thursday.

Dry weather tonight gives way to increasing shower chances Wednesday
into Wednesday evening, with more rain arriving Thursday. A few
thunderstorms are also possible.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 8 AM Wednesday to midnight EDT
     Wednesday night for LHZ346>348.

LM...SMALL CRAFT ADVISORY from 8 AM to 8 PM EDT Wednesday for LMZ323-
     341-342-344>346.

LS...SMALL CRAFT ADVISORY from 8 AM to 8 PM EDT Wednesday for LSZ321.

&&

SHORT TERM...MSB
LONG TERM...Gillen/Mayhew
AVIATION...MSB
MARINE...MSB
Hazardous weather outlook, Oct 4, 3:27 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
327 PM EDT TUE OCT 4 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-051200-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
327 PM EDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND WEDNESDAY
EVENING...AND AGAIN THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

MSB

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.